i am a type 2 diabetic, i take 10mg(2xday) of diabeta. well sugar still stays in mid to high 200's, i had a friend give me a novalog pen. well i used it first time today, actually 2 x today. yes it brought my sugar down about 50pts. my question is: is this dangerous mixing the two and what if any side effects cld there b? an answer asap willl b great... ty
You may need to have insulin. One thing you do need is a new doctor. Any dr who would leave someone have a blood sugar that high all the time has no idea what he's doing. Insulin is used for some type 2 diabetics along with the pills. This is acceptable treatment, however you should not be doing it on your own. Are you on a diet? Do you drink a lot of water?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 1 answer
Posted 10 Feb 2011 • 2 answers
Posted 22 Dec 2015 • 2 answers
Posted 14 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 12 Feb 2017 • 0 answers